# SDR UPS97823176

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57552717
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 450 BETWEEN STR 31L TO 31R SKIN BUTT INTERNAL FINGER DOUBLER IS CORRODED.  REMOVED, FABRICATED AND INSTALLED FINGER DOUBLER AND TRIPLER IAW SRM 51-1-11, 51-1-21, 51-1-8, AND DWG 5755271.
